# SDR JJBA20240412028

- Difficulty date: March 21, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N14186
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500924
- Aircraft time: 37,168 hours, 27,418 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 73 S8-10l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP FOUND CRACKED AT FR 73 BTW STR 8L-10L. AT FR 73 BTW STR 8L-10L SHEAR CLIP REMOVED FOR REPLACEMENT. AT FR 73 BTW STR 8L-10L SHEAR CLIP REPLACED. AT FR73 LH PYLON AFT SIDE ACCESS PANEL REMOVE FOR ACCESS. FR73, LH PYLONG AFT SIDE ACCESS PANEL INSTALLED.
